# SDR QXEA200300976

- Difficulty date: August 12, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 4,032 hours, 3,058 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670950265
- Part serial: 00206
- Condition: Failed
- Location: Cabin Pressure
- Part time: 211 hours, 161 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2494 RIGHT PACK CAUTION MESSAGE DURING DESCENT. PERFORMED CAUTION ABNORMAL CHECKLIST FOLLOWED BY UNPRESSURIZED FLIGHT CHECKLIST AFTER DESCENDING BELOW 10,000 MSL. REMOVED AND REPLACED NR 2 ACSC. OPEATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
